MAUDE Adverse Event Report: BD MEDICAL, MEDICATION DELIVERY SOLUTIONS BD SAFETYGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BD MEDICAL, MEDICATION DELIVERY SOLUTIONS BD SAFETYGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305916
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Follow up.It was reported that during deployment of the syringe safety device, the needle became dislodged from the base.Because no physical sample was returned, a thorough sample evaluation could not be performed.One photograph was provided and reviewed by the quality team.The image shows a needle assembled to an empty syringe, with the safety mechanism holding the needle and the lower portion of the needle outside the hub.No additional defects or imperfections were observed.A device history record review was completed for material number 305916, lot rehz0309.The review identified no deviations associated with the reported condition during manufacturing, packaging, or quality control inspection.All required inspections were completed, and the lot met release criteria.Based on the investigation, including the photographic assessment, the customer reported symptom is confirmed.However, in the absence of the physical sample, a probable root cause could not be determined.
 
Event or Problem Description
There was no patient harm, injury, complication or negative outcome.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.G.1.Franklin lakes has been listed as the manufacturer.
 
Event or Problem Description
It was reported that bd needle sftygld 25x1 rb needle pulled out of hub.Verbatim: rcc received a complaint via email.Email(s) attached.Incident or problem information mdip reference number (id): (b)(4).Date of incident (yyyy-mm-dd): (b)(6) 2026 site name/location: level of harm: optional report to cmdsnet (health canada): incident details: a child was in for 6 month well child appointment.After administering the hexa vaccine while deploying the safety device on the syringe the needle dislodged from the base causing to separate.Device information device name/description: needle hypodermic safety 25ga x 1 in manufacturer: becton dickinson canada inc manufacturer code/model: 305916 serial or lot number: (b)(6) device expiry date (yyyy-mm-dd): 2027-12-31 supplier: medline (b)(6).Supplier catalogue number: (b)(4).Was the device retained? no.Investigation request expected type of investigation: lot review; report history/trend analysis; clinical contact information primary clinical contact (cc on final report): manager (cc on final report):.

Brand Name
BD SAFETYGLIDE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BD MEDICAL, MEDICATION DELIVERY SOLUTIONS
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas NJ 88780
MX   88780
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24294021
Report Number2243072-2026-00086
Device Sequence Number9408213
Product Code FMI
UDI-Device Identifier00382903059164
UDI-Public(01)00382903059164(11)240102(17)271231(10)REHZ0309
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305916
Device Lot NumberREHZ0309
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer03/15/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date03/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown